# SDR 95UAL900232

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9007U
- Make and model: Boeing 737222
- Aircraft serial: 19045
- Engine: Pwa JT8D7B
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOP IN AFT CABIN.  REPAIRED LIGHT, CHECKS OK.
